# SDR FDEA202307271310

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO TRACK   BETWEEN BS 1771 TO BS 1811 X = 27.5 LEFT SIDE EXISTING REPAIR AT MAIN DECK CARGO TRACK BETWEEN BS 1771 TO   1811 X = 27.5 LEFT SIDE EVALUATED AND FOUND CORROSION AT BS 1790 X =   27.5 LEFT SIDE EXCEEDED LIMITS IAW SRM 53-00-52-1A ALLOWABLE DAMAGE 1   FIGURE 101 SHEET 1. CORRODED CARGO TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICES BS 1771 TO 1811 X = 27.5 LEFT SIDE IAW SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
